Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On bounding harmonic functions by linear interpolation


Author: H. F. Weinberger
Journal: Bull. Amer. Math. Soc. 70 (1964), 525-529
DOI: https://doi.org/10.1090/S0002-9904-1964-11183-6
MathSciNet review: 0162953
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. Barta, Sulla risoluzione del problema di Dirichlet per il cerchio o per la sfera, Atti Acad. Naz. Lincei Mem. (6) 6 (1937), 783-793.
  • 2. J. Barta, Bornes pour la solution du problème de Dirichlet, Bull. Soc. Roy. Sci. Liège 31 (1962), 15-21. MR 159015
  • 3. J. Barta, Sur une certaine formule qui exprime des bornes pour la solution du problème de Dirichlet, Bull. Soc. Roy. Sci. Liège 31 (1962), 760-766. MR 159016
  • 4. W. H. Malmheden, Eine neue Lösung des Dirichletschen Problems für sphärische Bereiche, Kungl. Fysiogr. Sällsk. i Lund Förh. 4 (1934), no. 17, 1-5.
  • 5. R. J. Duffin, A note on Poisson's integral, Quart. Appl. Math. 15 (1957), 109-111. MR 86885


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1964-11183-6

American Mathematical Society